Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suffering from Tuberculosis, From past 1 month I am taking medicine. This happen me second time, now after taking medicine I found everything normal with me. But my pulse rate is around 140 BPM. I am taking streptomycin 0.75 mg on daily basis also and other tablets are R-cinex 450 mg capsule. My question is my pulse rate is not normal so should I worry about this or is this normal.

1 Doctor Answered
Need ecg, echo and cardiologist opinion. Also your TB medicine if only streptomycin and rcinex then it is insifficient.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.